Lars Svenonius. A theorem on permutations in models. Theoria , vol. 25 , pp. 173–178

Journal of Symbolic Logic 31 (3):505 (1966)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Reprint years 1996
DOI 10.2307/2270483
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,283
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Problems in Logical Model-Theory.William Hanf & Lars Svenonius - 1960 - Journal of Symbolic Logic 31 (3):505.
Definability and Simplicity.Lars Svenonius - 1955 - Journal of Symbolic Logic 20 (3):235-250.
Translation and Reduction.Lars Svenonius - 1972 - Journal of Philosophical Logic 1 (3/4):297 - 316.
ℵ 0 -Categoricity in First-Order Predicate Calculus.Lars Svenonius - 1966 - Journal of Symbolic Logic 31 (3):504-504.


Added to PP index

Total views
25 ( #378,540 of 2,290,701 )

Recent downloads (6 months)
1 ( #834,658 of 2,290,701 )

How can I increase my downloads?


My notes

Sign in to use this feature